MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-LIMERICK DIRECTINJECT ON DEMAND HA CEMENT; IMPLANT

STRYKER ORTHOPAEDICS-LIMERICK DIRECTINJECT ON DEMAND HA CEMENT; IMPLANT
Model Number 79-45905
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that it was noticed post-op that there was a cerebrospinal fluid leak at the surgical site.During the revision surgery, it appeared that the fragments of the direct inject seemed to have made a hole in the middle of the duragen (used to close the mater).No other information is known at this time.

Brand Name
DIRECTINJECT ON DEMAND HA CEMENT
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI  NA
MDR Report Key11732449
Report Number0008010177-2021-00022
Device Sequence Number19940232
Product Code GXP
UDI-Device Identifier07613327123265
UDI-Public07613327123265
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number79-45905
Device Catalogue Number79-45905
Device Lot NumberUNKOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;